# SDR HNAA2019031100071

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 35,070 hours, 30,703 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  692  22-10  1874591  10MAR19  PHL  CLOSE UNCOMMANDED AUTO PILOT FAIL IN FLIGHT WITH ASSOC. EICAS MSGS FACT  10MAR19  08:20  PHL
FUNCTIONAL TESTED AUTO PILOT AIW AMM 22-11-00-700-803-A FUNCTIONAL TEST GOOD WITH NO DEFECTS NOTED, OK FOR SERVICE AT THIS TIME.
